Items where Year is 2001

Group by: Creators | Item Type | No Grouping
Jump to: B | C | D | F | G | H | J | K | L | M | N | O | P | R | S | T | Y
Number of items: 50.


Broomhead, D. S. and Kirby, M.J. (2001) The Whitney Reduction Network: A Method for Computing Autoassociative Graphs. Neural Computation, 13. pp. 2595-2616. ISSN 0899-7667

Buchstaber, Victor M. and Ray, Nigel (2001) Tangential structures on toric manifolds, and connected sums of polytopes. International Mathematics Research Notices, 2001. pp. 193-219. ISSN 1073-7928

Burgess, John M. and Juel, Anne and McCormick, W.D. and Swift, J.B. and Swinney, Harry L. (2001) Suppression of dripping from a ceiling. Physical Review Letters, 86 (7). pp. 1203-1206. ISSN 0031-9007


Chahlaoui, Younes and Gallivan, Kyle A and Van Dooren, Paul (2001) An incremental method for computing dominant singular subspaces. In: Computational information retrieval. SIAM, usa, pp. 53-62. ISBN 0-89871-500-8

Cheng, Sheung Hun and Higham, Nicholas J and Kenney, Charles S and Laub, Alan J (2001) Approximating the logarithm of a matrix to specified accuracy. SIAM Journal On Matrix Analysis And Applications, 22 (4). pp. 1112-1125. ISSN 1095-7162

Coleman, M.D. (2001) The Hooley-Huxley contour method for problems in number fields III: Frobenian functions. Journal de theorie des Nombres de Bordeaux, 13. pp. 65-76. ISSN 1246-7405


Dani, S. G. and McCrudden, M. (2001) A criterion for exponentiality in certain Lie groups. Journal of Algebra, 238 (1). pp. 82-98. ISSN 0021-8669

Daou, J. and Matalon, M. (2001) Flame propagation in Poiseuille flow under adiabatic conditions. Combustion and Flame, 124 (3). pp. 337-349. ISSN 0010-2180

Davies, Philip I. and Higham, Nicholas J. and Tisseur, Françoise (2001) Analysis of the Cholesky Method with Iterative Refinement for Solving the Symmetric Definite Generalized Eigenproblem. SIAM Journal on Matrix Analysis and Applications, 23 (2). pp. 472-493. ISSN 0895-4798

Duck, P. and Foster, M.R. (2001) Spin-up of homogeneous and stratified fluids. Annual Review of Fluid Mechanics, 33. pp. 231-263. ISSN 0066-4189


Fedotov, Sergei (2001) Front propogation into an unstable state of reaction-transport system. Physical Review Letters, 86 (5-9). pp. 926-929. ISSN 0031-9007


Glendinning, Paul (2001) Hyperbolicity of the invariant set for the logistic map with $\mu > 4$. Nonlinear Analysis: Theory, Methods & Applications, 47 (5). pp. 3323-3332. ISSN 0362-546X

Glendinning, Paul (2001) Milnor attractors and topological attractors of a piecewise linear map. Nonlinearity, 14 (2). pp. 239-258. ISSN 0951-7715

Glendinning, Paul and Abshagen, Jan and Mullin, Tom (2001) Imperfect homoclinic bifurcations. Physical Review E, 64 (3). 036208. ISSN 1539-3755

Glendinning, Paul and Sidorov, Nikita (2001) Unique representations of real numbers in non-integer bases. Mathematical Research Letters, 8 (4). pp. 535-543. ISSN 1073-2780

Gray, J.M.N.T. (2001) Granular flow in partially filled slowly rotating drums. Journal of Fluid Mechanics, 441. pp. 1-29. ISSN 0022-1120


Harris, D. (2001) Characteristic relations for a model for the flow of granular materials. Mathematical, Physical and Engineering Sciences, 457 (2006). pp. 347-370. ISSN 1471-2946

Harris, D. (2001) Ill and well-posed models of granular flow. Acta Mechanica, 146 (3-4). pp. 199-225. ISSN 1619-6937

Heil, Matthias (2001) The Bretherton Problem in Elastic-Walled Channels: Finite Reynolds Number Effects. In: IUTAM Symposium on Free Surface Flows, 10-14 July 2000, Birmingham, UK.

Hewitt, R. E. and Foster, M. R. and Davies, P. A. (2001) Spin-up of a two-layer rotating stratified fluid in a variable depth container. Journal of Fluid Mechanics, 438. pp. 379-407. ISSN 0022-1120

Hewitt, R.E. and Foster, M.R. and Davies, P.A. (2001) Spin-up of a two-layer rotating stratified fluid in a variable-depth container. Journal of Fluid Mechanics, 438. pp. 379-407. ISSN 1469-7645

Higham, Nicholas J and Kim, Hyun-Min (2001) Solving a quadratic matrix equation by Newton's method with exact line searches. SIAM Journal On Matrix Analysis And Applications, 23 (2). pp. 303-316. ISSN 1095-7162


Juel, A. and Mullin, T. and Ben Hadid, H. and Henry, D. (2001) Three-dimensional free convection in molten gallium. Journal of Fluid Mechanics, 436. pp. 267-281. ISSN 0022-1120


Kambites, Mark and Obdrzálek, J. and Bull, J. M. (2001) An OpenMP-like interface for parallel programming in Java. Concurrency and Computation: Practice and Experience, 13 (8-9). pp. 793-814. ISSN 1532-0626

Kay, David and Silvester, David J. (2001) The reliability of local error estimators for convection diffusion equations. IMA Journal of Numerical Analysis, 21 (1). pp. 107-122. ISSN 0272-4979

Kerrouche, N and McLeod, CN and Lionheart, WRB (2001) Time series of EIT chest images using singular value decomposition and Fourier transform. Physiological Measurement, 22. pp. 147-157. ISSN 0967-3334


Lim, Chjan and Montaldi, James and Roberts, Mark (2001) Relative equilibria of point vortices on the sphere. Physica D: Nonlinear Phenomena, 148. pp. 97-135. ISSN 0167-2789

Lionheart, William R.B. (2001) Reconstruction Algorithms for Permittivity and Conductivity Imaging. Proceedings of the 2nd World Congress on Industrial Process Tomography, Hannover, Germany , Wednesday 29th to Friday 31st August 2001. pp. 4-11.

Lucas, Craig (2001) Computing Nearest Covariance and Correlation Matrices. Masters thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.


Mazzocco, Marta (2001) Picard and Chazy Solutions to the Painlevé VI Equation. Mathematische Annalen, 321 (1). pp. 157-195. ISSN 0025-5831

Mazzocco, Marta (2001) Picard and Chazy solutions to the Painlevé VI equation. Mathematische Annalen, 321 (1). pp. 131-169. ISSN 1432-1807

Megyesi, Gabor (2001) Lines tagent to four unit spheres with coplanar centres. Discrete and Computational Geometry, 26 (4). pp. 493-497. ISSN 1432-0444

Moss, D. and Shukurov, A. and Sokoloff, D. and Beck, R. and Fletcher, A. (2001) Magnetic Fields in barred galaxies: II Dynamo models. Astronomy & Astrophysics, 380. pp. 55-71. ISSN 0004-6361


Norburn, Sean and Silvester, David J. (2001) Fourier analysis of stabilised Q1-Q1 mixed finite element approximation. SIAM Journal on Numerical Analysis, 39 (3). pp. 817-833. ISSN 0036-1429


Osinga, Hinke and Wiersig, Jan and Glendinning, Paul and Feudel, Ulrike (2001) Multistability in the quasiperiodically forced circle map. International Journal of Bifurcations and Chaos, 11 (12). pp. 3085-3105. ISSN 0218-1274


Pollicott, M. and Walkden, C. P. (2001) Livsic theorems for connected Lie groups. Transactions of the American Mathematical Society, 353 (7). pp. 2879-2895. ISSN 1088-6850

Puninski, G. (2001) Serial Rings. Kluwer Academic Publishers. ISBN 0792371879


Readman, M. C. and Muldoon, M. R. and Reynolds, L. and Morris, R. and Bayliss, M. and Wood, D. and Stewart, I. (2001) Control of free length when coiling a helical spring. IEE Proceedings-Control Theory and Applications, 148 (3). pp. 239-244. ISSN 1350-2379

Rowley, Peter (2001) On the minmal parabolic system related to the monster simple group. Journal of Combinatorial Theory, Series A, 96 (2). pp. 199-260. ISSN 0097-3165


Sharp, Richard (2001) Closed geodesics and periods of automorphic forms. Advances in Mathematics, 160 (2). pp. 205-216. ISSN 0001-8708

Sharp, Richard (2001) Local limit theorems for free groups. Mathematische Annalen, 321 (4). pp. 889-904. ISSN 1432-1807

Silvester, David and Elman, Howard and Kay, David and Wathen, Andrew (2001) Efficient preconditioning of the linearized Navier-Stokes equations for incompressible flow. Journal of Computational and Applied Mathematics, 128 (1-2). pp. 261-279. ISSN 0377-0427

Stow, S.R and Duck, P.W and Hewitt, R.E (2001) Three-dimensional extensions to Jeffery–Hamel flow. Fluid Dynamics Research, 29. pp. 25-46.

Sumpter, D.J.T. and Broomhead, D.S. (2001) Relating Individual Behaviour to Population Dynamics. Proceedings of the Royal Society B: Biological Sciences, 268 (1470). pp. 925-932. ISSN 0962-8452


Tisseur, Françoise (2001) Stability of Structured Hamiltonian Eigensolvers. SIAM Journal on Matrix Analysis and Applications, 23 (1). pp. 103-125. ISSN 1095-7162

Tisseur, Françoise and Higham, Nicholas J. (2001) Structured pseudospectra for polynomial eigenvalue problems, with applications. SIAM Journal On Matrix Analysis And Applications, 23 (1). pp. 187-208. ISSN 1095-7162

Tisseur, Françoise and Meerbergen, Karl (2001) The quadratic eigenvalue problem. SIAM Review, 43 (2). pp. 235-286. ISSN 1095-7200

Tisseur, Françoise Tisseur (2001) Newton's Method in Floating Point Arithmetic and Iterative Refinement of Generalized Eigenvalue Problems. SIAM Journal on Matrix Analysis and Applications, 22 (4). pp. 1038-1057. ISSN 1095-7162

Turkyilmazoglu, M. and Gajjar, S. J. B. (2001) An analytic approach for calculating absolutely unstable inviscid modes of the boundary layer on a rotating disk. Studies in Applied Mathematics, 106 (4). pp. 419-435. ISSN 0022-2526


Yusim, Karina and Peters, Martine and Pybus, Oliver and Bhattacharya, Tanmoy and Delaporte, Eric and Mulanaga, Claire and Muldoon, Mark and Theiler, James and Korber, Bette (2001) Using human immunodeficiency virus type 1 sequences to infer historical features of the acquired immune deficiency syndrome epidemic and human immunodeficiency virus evolution. Philosophical Transactions of the Royal Society of London, B, 356 (1410). pp. 855-866. ISSN 0962-8436

This list was generated on Tue Dec 5 01:00:05 2023 GMT.